# SDR P2EA99171

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, AFT LAVATORY AREA, BS 987, BETWEEN RBL 47 INCH AND LBL 47 INCH, FLOORBEAM WAS FOUND CORRODED.  REPAIRED UPPER CHORD OF FLOORBEAM, BS 987, BETWEEN LBL 51.250 AND RBL 51.250 PER COOPESA EO COO-3-53-223-99, DATED APR 8, 1999.  (M)
